MAUDE Adverse Event Report: DEPUY SPINE INC PRIME STYLET DEPTH ADJUSTOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC PRIME STYLET DEPTH ADJUSTOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 286750041
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy spine reports an event in (b)(6) as follows: it was reported that on an unknown date in 2021 during the procedure, (1) unknown screwdriver, (1) viper prime handle, and (1) prime stylet depth adjustor were unable to be disassembled.There was no patient consequence.There was no surgical delay.The procedure was successfully completed by using another screwdriver in the set.This report is for (1) prime stylet depth adjustor.This is report 2 of 3 for (b)(4).

Brand Name
PRIME STYLET DEPTH ADJUSTOR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11489587
Report Number1526439-2021-00447
Device Sequence Number11886535
Product Code OLO
UDI-Device Identifier10705034507644
UDI-Public(01)10705034507644
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286750041
Device Catalogue Number286750041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1